Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Workplace and Insurance IssuesWorkplace and Insurance Issues
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


medicare
Apr 8, 2013

Hi i have spoken to you before .I took the plunge and went off disability last August. My ssdi ended in November. I had to pay back 2 months because they over paid me. I paid it and thought that was the end of paying . I work as an RN in a nursing home. i have good benefits and make a decent income. I wont get rich but its enough to pay my way. My meds are covered by my insurance. The question i have is; i just got a bill for medicare for $400. I don't use medicare anymore. I have blue cross blue shield. Why am i getting this bill and can i cancel my medicare? Is this the same bill as my medicare part d (humana) which i don't need anymore either. Or will this be another bill that is going to appear in my mail box? i am a bit confused i thought that once i went off disability and stopped receiving SSDI it would be over. T

Response from Mr. Chambers

Unless you told Medicare you were stopping Part B, that is probably what they are billing you for since there is no longer a monthly check to take it out of.

You need to call them ASAP to see if they will backdate your cancellation of Part B. Be sure to have the bill with you when you call 1-800-MEDICARE.

You should do the same directly with your Part D carrier.

The answer to your question is "No". You should not receive any more once that is cleared up.

If you do get another bill, call again.



Previous
Best way to secure insurance after employment
Next
Tested positive after completing nursing school.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement